Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

What could be the cause of delay in periods along with pain post laproscpic operation in a person diagnosed with fimbrial and luteinized cyst ?

hi iam anjali my age is 24 year mera laproscopy ke through operation hua tha march 2010 aur biopsy se diagnos hua tha fimrial and leutinised cyst after 1 year mera saath phir se periods problem start ho raha hai painful and discontinuous period problem plz advise me what step ihave taken now
Asked On : Mon, 11 Apr 2011
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Anjali, Welcome to HealthcareMagic Forum.
You mean you have Irregular periods and Menstrual Cramps. Have you gained weight recently? May be you have Pelvic Inflammatory Disease or Endometriosis or PCOS. These conditions cause your Symptoms. Kindly get yourself evaluated further by a Gynecologist to rule out the exact cause as you may need medications. Until the cause is treated the symptoms will persist.

Wish you Good Health, Take Care.
Answered: Mon, 11 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor